# SDR UALA2013012400433

- Difficulty date: January 21, 2013
- Submitted: February 13, 2013
- Operation: Air carrier
- Aircraft: N516UA
- Make and model: Boeing 757222
- Aircraft serial: 24860
- Aircraft time: 72,295 hours, 26,996 cycles
- Engine: Pwa PW2037
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Damaged
- Location: Bs 1410-1414
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BS 1410-1414 LBL 3 FLOOR SUPPORT HAS FOUR HOLES IN UPPER FLANGE.   REMOVED AND REPLACED FLOOR SUPPORT.  MAJOR REPAIR
